# SDR GTIA20130621355

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 27,254 hours, 11,663 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LOWER SURFACE OF TOP SKIN PANEL 2 AT THE T/E OVERHANG, IN BETWEEN THE INNER JACK RIB 7A ON THE RT WING.  CORROSION REMOVED IAW EO 5750-1304 & RDAS 70578617/003/2013.
